# SDR ASAA2015092813249

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,831 hours, 10,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMEGENCY EXIT SIGN COVER, MID-CABIN, FELL OFF.  ACFT GROUNDED.  RE-INSTALLED EMERGENCY EXIT SIGN COVER IN MID CABIN.  OK FOR SERVICE.
